# SDR SWAA001483

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 59,872 hours, 64,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6547978
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER 18A SHEAR BEAM DOUBLER CRACKED AT BS 695 ON LT SIDE.  REPAIRED DOUBLER PER SRM.
